# SDR 29GA2014111100005

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 32,575 hours, 36,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253721436
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED INNER GRANULAR CORROSION ON TOP FLANGE ON FRAME STATION 294.00.  REPLACED FRAME REINFORCEMENT BETWEEN FRAME 288 AND 294.
